American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] A. Cabot and L. Thibault. Sequential formulae for the normal cone to sublevel sets. Trans. Amer. Math. Soc. 366 (2014) 6591-6628.
Abstract, references, and article information   
View Article: PDF

[2] Brian E. Raines and David R. Stockman. Fixed points imply chaos for a class of differential inclusions that arise in economic models. Trans. Amer. Math. Soc. 364 (2012) 2479-2492.
Abstract, references, and article information   
View Article: PDF

[3] Alexandre Cabot. Stabilization of oscillators subject to dry friction: Finite time convergence versus exponential decay results. Trans. Amer. Math. Soc. 360 (2008) 103-121. MR 2341995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bernard Dacorogna and Paolo Marcellini. Viscosity solutions, almost everywhere solutions and explicit formulas. Trans. Amer. Math. Soc. 356 (2004) 4643-4653. MR 2067137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Piermarco Cannarsa and Roberto Peirone. Unbounded components of the singular set of the distance function in $\mathbb R^n$. Trans. Amer. Math. Soc. 353 (2001) 4567-4581. MR 1851184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jan Andres, Grzegorz Gabor and Lech Górniewicz. Boundary value problems on infinite intervals. Trans. Amer. Math. Soc. 351 (1999) 4861-4903. MR 1603870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michal Feckan. Chaotic solutions in differential inclusions: chaos in dry friction problems. Trans. Amer. Math. Soc. 351 (1999) 2861-2873. MR 1473440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexander Ioffe. Euler-Lagrange and Hamiltonian formalisms in dynamic optimization. Trans. Amer. Math. Soc. 349 (1997) 2871-2900. MR 1389779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Nikolaos S. Papageorgiou. On parametric evolution inclusions of the subdifferential type with applications to optimal control problems . Trans. Amer. Math. Soc. 347 (1995) 203-231. MR 1282896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1